# SDR 05FDEA00195

- Difficulty date: January 28, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Part number: AJC7207259
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST DOOR ACTUATOR AT CUTOUT FOUND PREVIOUS REPAIR CHAFED.  PREVIOUS REPAIR ON APU EXHAUST DOOR ACTUATOR AT CUTOUT AREA   EVALUATED AND FOUND NOT IAW SRM 53-00-01 FIG 5 VOL I.  EXISTING DOUBLER FOR REPAIRED APU SKIN AT APU EXHAUST DOOR ACTUATOR CUTOUT AREA REMOVED AND REPLACED AS PER SRM 51-35-01 VOL II.
